Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Period of havoc


[SA...]

Recommended Posts

Hi All

 

For some strange reason I seem to be going through a period where I am overwhelmed with symptoms of w/d. Stomach issues very bad, cramps, sickness, upset stomach.  Headaches neck pain. All muscle here especially my back and shoulders. Heart feeling like it is fluttering  Bloating that is very painful. Have seen the Doctors are they can find anything wrong. Mentally worried about everything. Anxiety and adrenaline levels very high. I am struggling to eat or settle down. Feeling totally overwhelmed 

Does anybody else have these experiences? Thank you

Link to comment
Share on other sites

[ed...]

Sounds like the valium isn't doing much for you anymore, and that you may be experiencing some degree of interdose withdrawal.  Also sounds like there's some 'stuff' happening in your life that's causing some additional stress/anxiety.

 

What's your plan? 

Link to comment
Share on other sites

Yes I experienced all of those symptoms in interdose/tolerance withdrawals and even more so during taper withdrawals.
Link to comment
Share on other sites

Hi All

 

For some strange reason I seem to be going through a period where I am overwhelmed with symptoms of w/d. Stomach issues very bad, cramps, sickness, upset stomach.  Headaches neck pain. All muscle here especially my back and shoulders. Heart feeling like it is fluttering  Bloating that is very painful. Have seen the Doctors are they can find anything wrong. Mentally worried about everything. Anxiety and adrenaline levels very high. I am struggling to eat or settle down. Feeling totally overwhelmed 

Does anybody else have these experiences? Thank you

 

 

I expireance all of those symptoms regularly in my Valium taper! Coming off of these drugs is the hardest thing some of us will ever do. Some may have a relatively easy taper and then there are some of us who will suffer in a very inhumane way

 

Link to comment
Share on other sites

I've been to where you are at the moment. It is possible to make everything more difficult for yourself and I wonder if you're doing that at the moment? What you're going through is such classic withdrawals. Everything feels so urgent and you drown in the weight of it all. It could be demoralising to think there's not a lot that can be done but in your case, maybe it's possible to find comfort and relief in that fact. You've had the doctors take a good look at you and they haven't found anything, which probably seemed like bad news but is in fact good news. That will have been stressful, perhaps more than you would have expected and probably more than you realise now. I don't want to say "never go to the doctors" because that would be foolish advice. What I would say is lower your expectations of what they can do. If you have to go to the doctors to check out some bothersome symptom, don't expect to get more out of it than the reassurance that it's not dangerous. Treatment options will likely include medication that you would be unwise to take or nothing.

 

What I'm trying to get at is that if you're going through a chaotic time and can't cope, you can definitely do something about that. If you have a long todo list, I'd suggest going through it and removing anything that doesn't need to be done. Anything that is weighing on your mind that you can reasonably put aside for a while, go ahead and do that. Just completely take the pressure off. I'd probably want to stay away from these forums or anything else to do with withdrawals. I'd want to create a barrier between myself and potential sources of stress. You can't ignore everything forever and nor should you, but sometimes it is appropriate to take yourself away from stress for your own good. Perhaps make a shorter list of everything that genuinely needs doing and clear it so that you can have a few days rest without being nagged by a feeling that you should be doing something.

Link to comment
Share on other sites

Hi all

 

Thank you for the helpful replies.

 

I just seem to be getting symptom after the other. One minute I am bloated. That passes and I have stock cramps. Then pins and needles in hands and feet. Then a fluttering of the heart, which isn't my heart fluttering according to the Doctors, they don't know what is happening. Then muscle spasms and tight muscles. Feeling restless all the time. All this on top of continuous anxiety! Leaves me so drained!

 

Diaz-e-Bam thank you for the excellent advice, I will take it on board. I am lucky that I have a GP that believes that the benzos are the cause of my issues and treats me with that in mind, while still making sure it isn't something else. He says he treats me as having a damaged central nervous system due to the lack of GABA receptors. I was out on benzos for panic attacks, those panic attacks are like a picnic compare to my benzo injuries. Thanks for your help and time.

 

Dead man walking. My tolerance withdrawal is a living hell at the moment. I have a number of failed w/d attempts behind me. I got down to 2mg and I just couldn't cope, I was so unwell  Left me scared now to try again. Thanks for you reply .Myke. Many thanks for your reply.

 

Badsocref. Not to sure of the difference between interdose and tolerance withdrawal. I agree with you. I suffer from health anxiety and I have had a few issues recently. All tests normal by GP says that my benzo damaged central nervous system is being overwhelmed by the adrenaline I am releasing, hence the increase in symptoms. I had to go to A&E a month ago and gladly all tests were fine. However, I don't seem to have come down from the stress of that experience. I honestly don't have a plan. I am struggling to get out of bed because I am full of fear and pain. I served in the British Paras in Northern Ireland. I served in the Balkans and Desert Storm. I have seen and experienced some terrible stuff. I thought I knew fear until I was put on benzos. I am a 6'4 ex para who is now agoraphobic and scared to answer a telephone or door. I am stuck! Thank you for your time and advice.

Link to comment
Share on other sites

Hi,

 

I don't have a PTSD diagnosis. Not sure my panic attacks are related to my service. I never had them while in the military. I have terrible night terrors now but that only started once I started taking benzos.

Link to comment
Share on other sites

[ed...]

Just curious.  I didn't serve, but withdrawal induced a PTSD-like condition in me.  They say that 'real' PTSD is very difficult to overcome, but the chemical version resolves in time.  I found the latter to be true for me. 

 

Yeah, it's amazing how that little pill can create more fear/anxiety than front-line service.

Link to comment
Share on other sites

SAM: benzos completely disrupted my sleep ( no sleep...) and caused nightmares/terrors as well (every night when I tried to sleep I kept waking with nightmare after nightmare). since jumping I can now sleep..dreams are vivd. sometimes distressing - but it is so much better. Logically I know as my body heals this should resolve too.

 

Badsocref: thanks for posting hope about the symptoms!

Link to comment
Share on other sites

×
×
  • Create New...